MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ3 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ3 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680003
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 01/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient may require a revision surgery due to persistent pain.
 
Additional Manufacturer Narrative
Correction - h6 ( device code).The reported event could be confirmed, as radiolucence and potential loosening are visible for both components.However, no clear loosening is definitively visible in either the talus or the tibia.Device inspection was not possible, as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material-, manufacturing-, or design-related problems were found during the investigation.Upon further investigation of the ct scans, healthcare professionals opined that radiolucence and potential loosening are visible for both components.However, no clear loosening is definitively visible in either the talus or the tibia.The tibial component shows some anterior elevation and areas of condensed bone.The site reported suspicion of potential loosening of the talar component; however, based on the available images, involvement of either component cannot be ruled out.The underlying cause of a potential loosening that may be identified intraoperatively is unclear, but may be related to patient-related factors, such as poor bone substance.Failure of total ankle replacement (tar) over time is a known complication.In the case of a planned revision procedure, a medical opinion aimed at determining the root cause of the failure is part of the internal investigation process.Sufficient radiological and clinical information must be provided to enable a meaningful clinical assessment and to identify possible causes of failure.When a ct scan is the only available clinical source, this assessment is limited.No conclusive statement can be provided because key clinical information, such as clinical status, exact symptoms, range of motion, and assessment by the treating physician, is missing.The root causes of radiographic findings, such as radiolucent areas and bone cysts, are often complex and multifactorial and cannot be determined scientifically without this decisive evidence.Due to these limitations, statements regarding the patient, the procedure, or the device in relation to the cause of failure cannot be provided.Based on the investigation, the issue most likely occurred due to patient-related factors, such as poor bone substance; however, more detailed information regarding the complaint event and the affected device is required to determine the root cause of the complaint event.If the device is returned or additional information is provided, the investigation report will be reassessed.
 
Event or Problem Description

Brand Name
INFINITY ADAPTIS TIB SZ3 INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24184409
Report Number3010667733-2026-00066
Device Sequence Number10016551
Product Code HSN
UDI-Device Identifier00889797069656
UDI-Public(01)00889797069656(11)200424(17)280422(10)1683530
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K181557
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680003
Device Lot Number1683530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown